# SDR QXEA2018091300332

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 39,924 hours, 41,673 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Microphone
- Part number: 9031342
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ARCDU'S VHF COM 1 TRANSMITTING (TX) INTERMITTENTLY AND AUDIO CLICKING HEARD REGARDLESS OF TRANSMIT ROTARY SELECTOR POSITIONS. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. VISUALLY INSPECTED BOTH CAPTS AND FOS HAND MIC'S, FOUND FOS MIC TO HAVE SOME DETERIORATION AT BOTH END OF CORD. R&R FO'S HAND MIC IAW AMM TASKS 23-51-21-000/400-801. OPS CKS GOOD. DID NOT HEAR STATIC ANY LONGER AND COMUNICATED WITH OPS AND NO INTERFERANCE OR STATIC NOTED ON EATHER END. AC OK FOR SERVICE.
